On the countinuity of measurable functions in neighborhood spaces - II
Portugaliae mathematica, Tome 7 (1948) no. 2, pp. 91-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1948__7_2_114662,
author = {Schaerf, H.M.},
title = {On the countinuity of measurable functions in neighborhood spaces - {II}},
journal = {Portugaliae mathematica},
pages = {91--92},
year = {1948},
volume = {7},
number = {2},
mrnumber = {0027835},
zbl = {0040.16901},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1948__7_2_114662/}
}
Schaerf, H.M. On the countinuity of measurable functions in neighborhood spaces - II. Portugaliae mathematica, Tome 7 (1948) no. 2, pp. 91-92. http://geodesic.mathdoc.fr/item/PORMA_1948__7_2_114662/